It is currently Sun Oct 22, 2017 1:48 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Sun May 07, 2017 3:34 am 
Offline
One Month or More
One Month or More

Joined: Sun Mar 13, 2016 8:50 pm
Posts: 31
If I compare how suboxone worked for me for the first 7-8 years and for the past 1-11/2 years it seems to be completely different.
It seems to work for 20 minutes then extremely tired,dizzy,and depressed.No energy to do much of anything and sometimes it's work to perform basic health functions such as sleep,eating,etc...
I've reduced dose,increased it but it's like my body just doesn't produce or react to Suboxone like it did.
I've done a few searches but can't find anything that might suggest suboxone can loose its therapeutic effect.


Top
 Profile  
 
PostPosted: Sun May 07, 2017 9:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 893
Location: Southeastern US (Alabama)
The bottom line is withdrawals. Any other effect...well that really isn't what Suboxone is taken for. You're either feeling withdrawals, or you're not. Buprenorphine is either acting on receptors, or it's not there.

I've been 10 years ...and no difference.

_________________
Adam Wayne P.
DOB: July 1, 1985
October 8, 2013

RIP little brother. Gone, but not forgotten.


Top
 Profile  
 
PostPosted: Mon May 08, 2017 4:53 am 
Offline
Super Poster
Super Poster

Joined: Fri Jul 24, 2009 10:45 pm
Posts: 137
rob I would think that what is going on with you is not related to suboxone. Sounds like life is boring or you have lost interest in it. Make an effort to bring excitement back into your life. If this does not work, maybe you have depression. Sometimes the only symptoms of depression are an inability to experience pleasure and hard time getting motivated to do anything.





rob 500. I have a notion that what is going on with you is not medication related. Sometimes our lives can get stale and we have to put in extra effort to keep interested in life. I am talking about spending time with loved ones, exercise, hobbies and whatever is important to you. If your inertia is too debilitating you might be dealing with depression. I have struggled with this beast and it can be every bit as debilitating as substance abuse. If you can't pull yourself out of the funk, consider seeing a therapist and if needed a psychiatrist. As long as you dose is high enough, try to take it for the day and forget about it. The average half life is so long, that as long as you dose is adequate, you should not feel the ups and downs you would with a short acting opiate. Good luck


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Aug 18, 2017 9:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1016
Some people have claimed that after spending some years on Suboxone that they feel flat, listless, depressed and don't want to go out anymore. Whether this is related to the Suboxone is difficult to ascertain. Some people have gone out and got their T levels checked and found them to be low, and the symptoms were reversed after they either went on T supplementation, or reduced their dose to a level that reduced the opioid from interfering with their endocrine system enough to make a difference.

I'm totally speculating here, but it couldn't hurt to go and get your bloods done. You could be experiencing anything from anaemia to low T, thyroid problems, liver, kidneys. It could be a host of things. The only thing that could possibly be related to long-term opioid therapy is low T. The rest are due to other factors.

If I were you I'd definitely go see a doctor and see if they can get to the bottom of it.

I'm personally interested to find out what's the cause of your issues. If you get yourself checked out, come back and let us know the verdict if you can.


Top
 Profile  
 
PostPosted: Sat Aug 19, 2017 1:37 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 893
Location: Southeastern US (Alabama)
TeeJay wrote:
Some people have claimed that after spending some years on Suboxone that they feel flat, listless, depressed and don't want to go out anymore. Whether this is related to the Suboxone is difficult to ascertain. Some people have gone out and got their T levels checked and found them to be low, and the symptoms were reversed after they either went on T supplementation, or reduced their dose to a level that reduced the opioid from interfering with their endocrine system enough to make a difference.




I can relate, somewhat to feeling flat, etc. But, after nearly 10 years (9 and some few months)..I have to admit..once I start moving around and doing stuff, I get pretty motivated. I don't have a problem like wanting to lay in bed all day and sleep..

When my youngest daughter was an infant, I aint gonna lie, I would lay in bed with her all day and sleep/watch TV....but not so much anymore.

I think it's all in your mind..whatever you determine to do, you'll accomplish.
When I worked that 2 weeks or so, back a month ago, I was as motivated as they come. I have a driving ambition to get up and go work each day...and I was very successful...
I have a bad habit of sitting around and doing not much of nothing all day...especially in this hellacious heat we have in the south. I don't like being outside in this hot, humid weather, so I'll sit inside all day and enjoy the air conditioning.

_________________
Adam Wayne P.
DOB: July 1, 1985
October 8, 2013

RIP little brother. Gone, but not forgotten.


Top
 Profile  
 
PostPosted: Sat Aug 19, 2017 9:19 pm 
Offline
New Poster
New Poster

Joined: Sat Jun 17, 2017 11:45 pm
Posts: 3
I came here asking the same question. It stopped working and I was in withdrawls. Now I wasn't in full withdraws but they were there like a weird half withdrawl. If I upped my dose I felt somewhat better for about a week but then a week later the minor withdraws would return. I was on it for 6 years and the last year or so I was miserable no energy and always in withdrawl. When i would go up in dose it also caused alot of anxiety which just made everything worse. Don't get me wrong this meds changes lives and saved mine but all roads must end and I eventually just did a fast taper and stopped from 12 mgs. Surprisingly the withdraws were not that bad for me since I spent months in a half withdraw. My dr finally explained it as tolerance withdraw bit he didn't think that can happen with opiates but apparently it did. It's like my body just said no more. I felt like my brain changed and wanting opiates just wasn't fun anymore it all became a hassle and Dr appointments getting meds I was just fed up with it. Now I never thought that day would come where I didn't want them anymore but it did and I'm thinking that made it easier.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group